# SDR HALA2018032000116

- Difficulty date: March 19, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 35,073 hours, 5,765 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, DURING CRUISE FLIGHT ECAM:  FUEL RIGHT PUMP 2 LOW PR CAME ON TWICE AND THEN EXTINGUISHED BOTH TIMES. ACCOMPLISHED FCMC 1/2 RESET AND BITE TEST FCMC 1/2, ALL TEST PASS. NO DEFECTS NOTED ON GROUND.
